# SDR HEEA0013759

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 206023119159S
- Condition: Corroded
- Location: Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEV CORRODED THROUGH SKIN.
